# SDR HALA9717

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 39200485511
- Condition: Slow
- Location: Rt Le Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 1913 - HNL - A/C ROLLS WITH SLATS EXTENDED, AT 200 KIAS APPROXIMATELY ONE UNIT OF AILERON LEFT WING DOWN IS REQUIRED FOR NEUTRAL LOAD FEEL, WITH FLAPS EXTENDED SLIGHTLY LESS ROLL NOTICED.  INSPECTED BOTH SLAT ASSEMBLY AND FOUND RIGHT SLAT SLOW TO EXTEND.  REPLACED RIGHT SLAT TOP ACTUATOR.  OPS CHECK AND LEAK CHECK OK ON GROUND PER MM 27-80-0.  OPS CHECK FLAP SYSTEM OK ON GROUND.  (M)
